# SDR UALA2013032501831

- Difficulty date: March 23, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,650 hours, 23,203 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cockpit Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK COVER ON CAPTAINS SIDE HAS COME LOOSE ON ONE END.  ADJUSTED HINGE, OPS CHECKED GOOD.
